# SDR F3LA00181

- Difficulty date: August 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-2 CHECK INSPECTION, REPORTED CORROSION ON TOP OF LONGITUDINAL FLOOR PANEL INTERCOSTAL FROM STATION 292.5 TO STATION 312, LBL 10.  MAINTENANCE FABRICATED NEW FLOOR SUPPORT AND COVER CAP PER 51-30-02 AND INSTALLED PER SRM 51-10-02 AND 51-30-02.  (M)
